Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 51, Number 3 (1945), 214--216
Full text of review: PDF

Book Information

Author: M. G. Kendall
Title: The advanced theory of statistics.
Additional book information London, Griffin, and Philadelphia, Lippincott. 1st ed., 1946, 2d ed., 1948. 8+521 pp. 50s.

Review Information

Reviewer: Harold Hotelling
Journal: Bull. Amer. Math. Soc. 54 (1948), 863-868
PII: S 0002-9904(1948)09072-3